# SDR CA100526007

- Difficulty date: May 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 14,752 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED ENGINE INSPECTION A TRANSVERSE CRACK WAS FOUND IN THE INSULATOR MATERIAL AT THE TIP OF THE IGNITER.  PART TSN=UKN, S/N 09036049.  PART WAS REPLACED WITH NEW.  THIS TYPE OF DEFECT HAS RESULTED IN INSULATOR MATERIAL SEPARATION AND SUBSEQUENT GAS TURBINE DAMAGE IN THE PAST.
